The information on this site is not intended or implied to be a substitute for professional medical advice, diagnosis or treatment. Content within the patient forum is user-generated and has not been reviewed by medical professionals. Other sections of the Melanoma Research Foundation website include information that has been reviewed by medical professionals as appropriate. All medical decisions should be made in consultation with your doctor or other qualified medical professional.

Fluid in Lungs after Interferon…Thyroid issues too!

Forums General Melanoma Community Fluid in Lungs after Interferon…Thyroid issues too!

  • Post
    sarahandkawika
    Participant

    Hey all, long time…So I have gotten to my 1 yr anniversary down…and after 2 Pet/CT's I keep getting asked if I have ashma!? So, since 1 month interferon, I have fluid in my lungs and airway constriction.  Anyone else get this?  Did it stay? Is this one of those lifetime side effects that I have been trying to avoid?

    Hey all, long time…So I have gotten to my 1 yr anniversary down…and after 2 Pet/CT's I keep getting asked if I have ashma!? So, since 1 month interferon, I have fluid in my lungs and airway constriction.  Anyone else get this?  Did it stay? Is this one of those lifetime side effects that I have been trying to avoid?

    And then there is my thyroid.  So the last scan they found something on my thyroid. They (Dr.s) keep telling me they think it is nothing as I go on to the next test.  I have found one article about mel patient who got it in her thyroid…but anyone have thyroid problems after all their treatment?

    I am getting a little frustrated. I keep trying to get my body to move on and start getting/feeling healthy. But it seems everytime I get going I get slammed back. And I can't decide how much do I push through and how much a give in.  Any advice is welcome!

    Sarah

    Stage 3 Mel, NED 1yr

    Loading spinner
Viewing 3 reply threads
  • Replies
      KellieSue
      Participant

      I developed fluid in my lungs after doing IL-2(In Jan. of 2011) I still have a lingering cold now but recent scans(a week ago) show nothing more that we don't already know about. I can't comment on interferon because I never did that.

      I had a odd spot on my thyroid last year in March. My dr. too thought it was nothing. Then in April my follow up scans showed significant growth, I had the thyroid and lymph nodes biopsed and it was melanoma. I hope your thyroid is clean but it could be something.

      It is very frustrating to try to recover after surgery/treatment and have stupid things keep popping up. Melanoma is such a sneaky sneak and can lie in wait for years before pouncing.

      Kellie(from Iowa) Stage IV since June 2008

      Loading spinner
      KellieSue
      Participant

      I developed fluid in my lungs after doing IL-2(In Jan. of 2011) I still have a lingering cold now but recent scans(a week ago) show nothing more that we don't already know about. I can't comment on interferon because I never did that.

      I had a odd spot on my thyroid last year in March. My dr. too thought it was nothing. Then in April my follow up scans showed significant growth, I had the thyroid and lymph nodes biopsed and it was melanoma. I hope your thyroid is clean but it could be something.

      It is very frustrating to try to recover after surgery/treatment and have stupid things keep popping up. Melanoma is such a sneaky sneak and can lie in wait for years before pouncing.

      Kellie(from Iowa) Stage IV since June 2008

      Loading spinner
      Fen
      Participant

      Sarah – I remember a discussion awhile ago about interferon and thyroiditis.  I don't know if thyroiditis would show up as "something", but I think having thyroid issues after interferon is pretty common.   

      good luck

      Fen

      Loading spinner
      Fen
      Participant

      Sarah – I remember a discussion awhile ago about interferon and thyroiditis.  I don't know if thyroiditis would show up as "something", but I think having thyroid issues after interferon is pretty common.   

      good luck

      Fen

      Loading spinner
Viewing 3 reply threads
  • You must be logged in to reply to this topic.
About the MRF Patient Forum

The MRF Patient Forum is the oldest and largest online community of people affected by melanoma. It is designed to provide peer support and information to caregivers, patients, family and friends. There is no better place to discuss different parts of your journey with this cancer and find the friends and support resources to make that journey more bearable.

The information on the forum is open and accessible to everyone. To add a new topic or to post a reply, you must be a registered user. Please note that you will be able to post both topics and replies anonymously even though you are logged in. All posts must abide by MRF posting policies.